• Welcome to the Cricket Web forums, one of the biggest forums in the world dedicated to cricket.

    You are currently viewing our boards as a guest which gives you limited access to view most discussions and access our other features. By joining our free community you will have access to post topics, respond to polls, upload content and access many other special features. Registration is fast, simple and absolutely free so please, join the Cricket Web community today!

    If you have any problems with the registration process or your account login, please contact us.

The Health Thread

Days of Grace

International Captain
I am not sure if this thread already exists, but I couldn't find it during a search, so here goes:

I had a mild case of appendicitis and peritonitis last week. I was in a Japanese hospital for one week, on a massive amount of fluids and antibiotics through an iv drip. I am not really sure how serious the case was, but they didn't have to operate so it couldn't have been that bad.

I got a massive bill for it, but one question I have is that they gave me two types of tablets for my stomach for the next two weeks (being Gaster D and Biofermin R).

Tomorrow there is the big town festival so can I allow myself to have a couple of beers?

Who has ever drunken alcohol whilst on a course of tablets?

How long do antibiotics stay in your system (my iv drip was stopped on Tuesday)?

Is it better to stop the tablets for a day if I am going to be drinking alcohol and resume them again the day after?

Cheers!
 

Manee

Cricketer Of The Year
I can scarcely muster a single pint after having some ibuprofen or paracetamol (get a headache and feel a bit sick).
 

uvelocity

International Coach
you'll get pissed quicker and it will affect the medicine. but you're probably alright now. best thing to do is ask the doctor though! not a forum!

and lay off the gym help your body recover with rest
 

Jager

International Debutant
I've been on Roaccutane (acne meds) for a good eight months now. Have been drinking occasionally whilst on them, just on New Year's Eve and my birthday when I was in the first few months and more recently once or twice a week when I go out. Firstly, not drinking for so long has made me a relative lightweight. Secondly, it almost always ends in me throwing up - even on nights where I don't drink that much. I assume that it's something to do with the medication because that never used to happen
 

Days of Grace

International Captain
Is Roaccutane strong medication?

Apart from throwing up, any other effects?

I guess my situation is dodgier, since these meds are for my stomach.
 

Adamc

Cricketer Of The Year
Haven't been remotely unwell for about a decade tbh. Feel like Bruce Willis in that movie starring Bruce Willis. Will probably contract ebola or some **** tomorrow now that I've said that.
 

benchmark00

Request Your Custom Title Now!
Haven't been remotely unwell for about a decade tbh. Feel like Bruce Willis in that movie starring Bruce Willis. Will probably contract ebola or some **** tomorrow now that I've said that.
Forgetting that acute case of dum dum fever you contracted in the winter of 09 itbt.
 

BoyBrumby

Englishman
Reah this as "The Heath Thread" and am now faintly disappointed it isn't actually dedicated to extolling the Heefster's virtues.

I had a bout of cholecystitis (that's a gall bladder inflamed by gall stones to you) almost exactly three years ago. Most intense pain I've ever had, topping a broken collar bone and a kick in the bollocks effortlessly. Had the offending organ removed and have been right ever since.

Did introduce me to the joys of prescription opiates too, so it wasn't all bad.
 

GIMH

Norwood's on Fire
Reah this as "The Heath Thread" and am now faintly disappointed it isn't actually dedicated to extolling the Heefster's virtues.
Yeah I went through the exact same rollercoaster. Perhaps someone should start a Heath thread.

While this thread is here though, I've awoken this morning with a headache, severe dehydration and feel fairly sick. Any ideas?
 

BoyBrumby

Englishman
Yeah I went through the exact same rollercoaster. Perhaps someone should start a Heath thread.

While this thread is here though, I've awoken this morning with a headache, severe dehydration and feel fairly sick. Any ideas?
I always find drinking heavily the night before is the best thing for a hangover.

As for a cure tho, feck knows.
 

Jager

International Debutant
Is Roaccutane strong medication?

Apart from throwing up, any other effects?

I guess my situation is dodgier, since these meds are for my stomach.
Pretty strong. Visible side effects are dry lips/skin, blushed cheeks, dried/bleeding noses etc, but the worst side effect is probably depression - doesn't effect everyone but sure did get me down
 

Top